# SDR MWEA020501

- Difficulty date: August 14, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N800ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45842
- Aircraft time: 91,044 hours, 92,290 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Stiffener
- Part number: 591016321
- Condition: Cracked
- Location: Apb 10 O'Clock
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD RADIAL STIFFENER ON AFT SIDE AT 10 O'CLOCK POSSITION HAS A SMALL CRACK AT THE RIGHT SIDE.  --  FABRICATED AND INSTALLED STIFFENER.
